du.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • chicago-author-date
  • chicago-note-bibliography
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Properties of moments of a family of GARCH processes
Högskolan Dalarna, Akademin Industri och samhälle, Statistik.
1999 (engelsk)Inngår i: Journal of Econometrics, ISSN 0304-4076, E-ISSN 1872-6895, Vol. 92, nr 1, s. 173-192Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

This paper considers the moments of a family of first-order GARCH processes. First, a general condition for the existence of any integer moment of the absolute values of the observations is given. Second, a general expression for this moment as a function of lower-order moments is derived. Third, the kurtosis and the autocorrelation function of the squared and absolute-valued observations are derived. The results apply to a number of different GARCH parameterizations. Finally, the existence, or lack thereof, of the theoretical counterpart to the so-called Taylor effect in some members of this GARCH family is discussed. Possibilities of extending the results to higher-order GARCH processes are indicated and potential applications of the statistical theory proposed.

sted, utgiver, år, opplag, sider
Elsevier Science S.A. , 1999. Vol. 92, nr 1, s. 173-192
Emneord [en]
variance; Heteroskedasticity; Second-order dependence; Stochastic volatility; Time series
HSV kategori
Identifikatorer
URN: urn:nbn:se:du-6098DOI: 10.1016/S0304-4076(98)00089-XOAI: oai:dalea.du.se:6098DiVA, id: diva2:520499
Tilgjengelig fra: 2011-11-29 Laget: 2011-11-29 Sist oppdatert: 2017-12-07bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Søk i DiVA

Av forfatter/redaktør
He, Changli
Av organisasjonen
I samme tidsskrift
Journal of Econometrics

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 573 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • chicago-author-date
  • chicago-note-bibliography
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf